# SDR DALA13022250998

- Difficulty date: May 12, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 56,464 hours, 40,915 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE LOWER T/E CAVITY AT THE FWD LOWER MLG CUTOUT PANEL SUPPORT WAS NOTED TO HAVE CORROSION ON FWD FACE AND THE AFT FACE IS GOUGED 14" AFT OF REAR SPAR STA XRS 86.  DAMAGED SUPPORT BEAM WAS REPLACED IAW SRM 51-30-03.
